# SDR UIEA2017112002271

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,112 hours, 23,808 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Weather
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR TILT NOT WORKING CORRECTLY.  PERFORMED A WEATHER RADAR SYSTEM TEST IAW AMM 34-43-00, OPS CHECKED NORMAL.
